RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gal'perin, Yu M

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:75
Abstract pages:384
Full texts:109
References:34

http://www.mathnet.ru/eng/person56667
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. N. P. Stepina, V. V. Valkovskii, Yu. M. Гальперин, Zh. V. Smagina, A. V. Dvurechenskii, “Conductance through chains of Ge/Si quantum dots: crossover from one-dimensional to quasi-one-dimensional hopping”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:1 (2015),  24–28  mathnet  elib; JETP Letters, 101:1 (2015), 22–26  isi  elib  scopus
2007
2. I. L. Drichko, I. Yu. Smirnov, A. V. Suslov, Yu. M. Гальперин, V. M. Vinokur, M. Mironov, O. A. Mironov, “Static and high-frequency hole transport in $p$-Si/SiGe heterostructures in the extreme quantum limit”, Pis'ma v Zh. Èksper. Teoret. Fiz., 86:4 (2007),  274–278  mathnet; JETP Letters, 86:4 (2007), 244–248  isi  scopus
2001
3. Yu. M. Gal'perin, L. Y. Gorelik, N. I. Lundin, V. S. Shumeĭko, R. I. Shekhter, M. Jonson, “Quantum Andreev interferometer in an environment”, UFN, 171:supplement to № 10 (2001),  121–126  mathnet; Phys. Usp., 44 (2001), 121–126

2017
4. A. F. Andreev, A. I. Buzdin, A. A. Varlamov, Yu. Kh. Vekilov, Yu. M. Galperin, I. E. Dzyaloshinskii, Yu. M. Kagan, D. V. Livanov, L. P. Pitaevskii, E I. Rashba, L. A. Falkovsky, D. E. Khmel'nitskii, “In memory of Aleksei Alekseevich Abrikosov”, UFN, 187:6 (2017),  687–688  mathnet  elib; Phys. Usp., 60:6 (2017), 638–639  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019